Discussion Starter · #1 ·
ok so yesterday i went to the doctor and she gave me zoloft 25 mg. i was kinda nervous to take it as i am nervous about anything that will alter my mind. i dont even drink pop now because im scared of the caffeine in it. i think im like that because this all started with marijuana. anyway so i took the zoloft last night and within minutes i was experiencing what i think were the effects of the zoloft. i felt a strange pressure in my head and was lightheaded and felt kinda numb and just generally really uncomfortable. also i felt more derealized/depersonalized than before i believe. My vision seemed to be somewhat distorted, like everything i was looking at was different. of course the vision thing is pretty normal for my dp but it had been fading before i took the pill. I still feel weird tonight and im trying to tell myself its placebo but i really dont think it is. i have to take it one pill every day and im taking it before i go to bed. i really dont want to see a list of side effects but is this normal? will it get better? im very anxious to take it again because of how it made me feel. thank you for reading and replies.